Jul 27, 2007
Does serostim have an effect on sexual health such as, erectile dysfunction, decrease in sex drive, or decrease in the size of penis or testes?
Response from Dr. Conway
There is no evidence of this as a side effect of Serostim where this agent has been evaluated in clinical trials of fat accumulation or lipoatrophy.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.